MAUDE Adverse Event Report: ETHICON ENDO-SURGERY, LLC. ENSEAL X1 STRAIGHT 37CM SHAFT; ELECTROSURGICAL CUTTING & COAGULATION & ACCESSORIES

ETHICON ENDO-SURGERY, LLC. ENSEAL X1 STRAIGHT 37CM SHAFT; ELECTROSURGICAL CUTTING & COAGULATION & ACCESSORIES
Model Number NSLX137S
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Hemorrhage/Blood Loss/Bleeding (1888)
Date of Event 04/07/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Batch #: unknown.Additional information was requested and the following was obtained: n internal rapid response call was held on (b)(6) 2022 to include post market surveillance, customer quality, marketing, design engineering, quality engineering, and local associates to discuss the various issues.There was oozing throughout the case.The surgeon would do double and triple burns, which is the same technique as they use with the ligasure.At the end of the case, the surgeon did get a little bit of a bleeder and it was sealed with the enseal straight jaw.The case was completed.The patient had to be brought back to the or in the middle of the night with a bleeder.The surgeons believe that it was the enseal¿s fault.There is no device to be returned.The bleeding in the procedure seemed to be at the distal tip and the tissue was pretty thick and dense.Attempts are being made to obtain the following information.To date, no response has been provided.If further details are received at a later date, a supplemental medwatch will be sent: what was the indication of the surgery? what is the surgeon¿s experience with device? were there any generator alert screens during the procedure? what vessels and structures was the device used on? was the surgeon doing 1 or multiple burns on the main vessels? did the user seal to completion with the end tones with each firing? did the user use the latch mechanism? how was the bleeding identified? when was the bleeding identified in relation to the original procedure? what was the source of the bleed? how was the bleeding addressed? what is the patient's current status? an analysis of the product could not be performed since a physical sample was not received for evaluation.An evaluation of the manufacturing record could not be performed as the required product identification number was not provided to complete the evaluation.As part of our company quality system process, all devices are manufactured, inspected, and distributed to approved specifications.
 
Event or Problem Description
It was reported that post op bleed to the procedure total lap hysterectomy, the patient came back with a vessel bleed.They used the enseal during the case with little bleeding.It is unknown of the treatment that was used to stop the bleeding.

Brand Name
ENSEAL X1 STRAIGHT 37CM SHAFT
Common Device Name
ELECTROSURGICAL CUTTING & COAGULATION & ACCESSORIES
Manufacturer (Section D)
ETHICON ENDO-SURGERY, LLC.
475 calle c
guaynabo 00969
*  00969
Manufacturer (Section G)
JABIL (TAJUANA)
Manufacturer Contact
orla o'mahony
475 calle c
guaynabo 
*  
MDR Report Key14322573
Report Number3005075853-2022-02945
Device Sequence Number14736724
Product Code GEI
UDI-Device Identifier10705036015482
UDI-Public10705036015482
Combination Product (Y/N)N
PMA/510(K) Number
K112033
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/06/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberNSLX137S
Device Catalogue NumberNSLX137S
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/12/2022
Initial Report FDA Received Date05/07/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
GENERATOR
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown